# SDR ASAA2023092645344

- Difficulty date: September 26, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 56,563 hours, 16,846 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Fuel Filter
- Part number: 3404080020
- Part serial: DV065901N
- Condition: Faulty
- Location: #1 Engine
- Part time: 18,672 hours, 5,311 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FUEL FILTER BYPAS LIGHT ON START UP. GROUNDED - YES. PERFORMED FIM 73-05 TASK 801. REPLACED FUEL FILTER CLOGGING INDICATOR WITH FUEL FILTER DIFFERENTIAL PRESSURE SWITCH REF AMM 73-34-01, LIGHT NO LONGER ILLUMINATOR AND FAULT NO LONGER PRESENT IN EEC. OPS CHECK AND LEAK CHECK GOOD.
